MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER 39/+6MM

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER 39/+6MM
Model Number 04.01.0124
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 november 2020: lot 1910100: (b)(4) items manufactured and released on 07-may-2020.Expiration date: 2025-04-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported.Clinical evaluation: early dislocation of a revision rsa few weeks after surgery.According to the report, excessive activity during rehabilitation was the main cause for this problem.At open reduction, metaphysis and insert were replaced to seek a more stable joint configuration.No reason to suspect faulty implants.Other device involved in the event: reverse shoulder system 04.01.0124 humeral reverse hc liner ø39/+6mm lot.179981 (k170452) batch review performed on 30 november 2020: lot 179981: (b)(4) items manufactured and released on 24-apr-2018.Expiration date: 2023-04-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported.
 
Event or Problem Description
Revision surgery performed 2 months after the primary surgery due to dislocation of the prosthesis.The surgeon revised the metaphysis and the insert.The event was caused due to the patient was too active in physiotherapy and everyday life.The medacta shoulder was implanted to replace a competitor system in a very complicated surgery.The broken screw visible on the x-ray is a part of competitor's prosthesis previously explanted.
 
Additional Manufacturer Narrative
On 01-feb-2021 we received information about correct patient's weight and age.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER 39/+6MM
Common Device Name
HUMERAL REVERSE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11019542
Report Number3005180920-2020-00909
Device Sequence Number3822900
Product Code PHX
UDI-Device Identifier07630040706315
UDI-Public07630040706315
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2025
Device Model Number04.01.0124
Device Catalogue Number04.01.0124
Device Lot Number179981
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer11/18/2020
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight80